Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 50, NWS Brownsville, TX

October 25, 2012

NWS Brownsville, TX issued this small craft advisory at Oct 25, 2012, 1:54 PM CDT. It took effect at Oct 26, 2012, 9:00 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 1:54 PM CDT (18:54 UTC)
In effect from
Oct 26, 2012, 9:00 AM CDT
Expired
Oct 28, 2012, 1:00 AM CDT
In force
40 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WHUS74 KBRO 251854
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
154 PM CDT THU OCT 25 2012

...COLD FRONT BRINGING GUSTY NORTH WINDS...

.THE FIRST SIGNIFICANT COLD OUTBREAK OF THE SEASON WILL BRING
GUSTY NW WINDS STARTING FRIDAY MORNING. WINDS ALONG AND BEHIND THE
FRONT WILL REACH 20 TO 25KTS FRIDAY AFTERNOON AND CONTINUING INTO
SATURDAY MORNING. SEAS WILL RESPOND...INCREASING TO 6 TO 10 FEET
ACROSS THE GULF WATERS AND CAUSING ROUGH WATERS ON THE LAGUNA
MADRE.

GMZ130-132-135-150-155-170-175-260400-
/O.NEW.KBRO.SC.Y.0050.121026T1400Z-121027T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
154 PM CDT THU OCT 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT
SATURDAY. 


* WINDS AND WAVES: WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE
  FRIDAY MORNING AND REMAINING ABOVE 20 KNOTS INTO SATURDAY
  MORNING. SEAS WILL RUN 6 TO 10 FEET THROUGH FRIDAY NIGHT BEFORE
  SLOW DECREASES ON SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
075 
WHUS74 KBRO 260900
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
400 AM CDT FRI OCT 26 2012

...ADVERSE MARINE CONDITIONS LIKELY THE NEXT 36 HOURS...

.THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL
WATERS THIS MORNING WILL INCREASE WINDS AND SEAS TO SMALL CRAFT
ADVISORY CRITERIA TODAY AND THROUGH TOMORROW. 

GMZ130-132-135-261700-
/O.EXT.KBRO.SC.Y.0050.121026T1400Z-121027T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
400 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
1 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 1 PM CDT SATURDAY FOR THE LAGUNA MADRE.

* WINDS: NORTH WINDS AROUND 20 KNOTS ARE EXPECTED IN THE WAKE OF
  THE COLD FRONT. 

* BAY WATERS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG NORTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-261700-
/O.EXT.KBRO.SC.Y.0050.121026T1400Z-121028T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
400 AM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE
ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED IN THE WAKE OF
  THE COLD FRONT. 

* WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  NORTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
190 
WHUS74 KBRO 262056
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
356 PM CDT FRI OCT 26 2012

...ADVERSE MARINE CONDITIONS CONTINUING THE NEXT 24 HOURS...

.STRONG NORTH WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGH AT
LEAST SATURDAY MORNING BEHIND A COLD FRONT THAT PASSED THROUGH
THIS MORNING AND THIS AFTERNOON. ROUGH SEAS WILL ALSO CONTINUE DUE
TO THE STRONG NORTH WINDS.

GMZ130-132-135-270900-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
356 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: NORTH WINDS AROUND 20 KNOTS.

* BAY WATERS: CONTINUED ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-270900-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
356 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY.

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS CONTINUING THROUGH THE DAY
  SATURDAY.

* WAVES: SEAS OF 6 TO 10 FEET ARE EXPECTED TO CONTINUE THROUGH THE
  DAY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV
240 
WHUS74 KBRO 270209
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 PM CDT FRI OCT 26 2012

...ADVERSE MARINE CONDITIONS CONTINUING THE NEXT 24 HOURS...

.STRONG NORTH WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGH AT
LEAST SATURDAY MORNING BEHIND A COLD FRONT THAT PASSED THROUGH
THIS MORNING AND THIS AFTERNOON. ROUGH SEAS WILL ALSO CONTINUE
DUE TO THE STRONG NORTH WINDS.

GMZ130-132-135-271200-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
909 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: NORTH WINDS AROUND 20 KNOTS.

* BAY WATERS: CONTINUED ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-271200-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
909 PM CDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY.

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS CONTINUING THROUGH THE DAY
  SATURDAY. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE
  THROUGH SUNRISE.

* WAVES: SEAS OF 6 TO 10 FEET ARE EXPECTED TO CONTINUE THROUGH 
  THE DAY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
555 
WHUS74 KBRO 270908
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
408 AM CDT SAT OCT 27 2012

...ADVERSE MARINE CONDITIONS PERSISTING...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO PERSIST ALONG THE
LOWER TEXAS COAST TODAY AND EARLY TONIGHT DUE TO THE FRIDAY
MORNING PASSAGE OF A COLD FRONT.

GMZ150-155-170-175-271800-
/O.EXT.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
408 AM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SUNDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH
  THE EARLY OVERNIGHT HOURS OF TONIGHT. 

* WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS FROM THE NORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-271800-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121027T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
408 AM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR THE LAGUNA MADRE.

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH THE
  EARLY AFTERNOON HOURS OF TODAY.

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
492 
WHUS74 KBRO 271759
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1259 PM CDT SAT OCT 27 2012

...ADVERSE MARINE CONDITIONS PERSISTING...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO PERSIST ALONG THE
LOWER TEXAS COAST TODAY AND EARLY TONIGHT DUE TO THE FRIDAY
MORNING PASSAGE OF A COLD FRONT. 

GMZ130-132-135-272300-
/O.EXT.KBRO.SC.Y.0050.000000T0000Z-121027T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1259 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH THE
  EARLY EVENING HOURS OF TODAY. WINDS WILL RELAX INTO THIS
  EVENING. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE NORTH. BAY WATERS WILL EASE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-280200-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1259 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH 
  THE EARLY OVERNIGHT HOURS OF TONIGHT. 

* WAVES: SEAS OF 6 TO 10 FEET ARE LIKELY IN RESPONSE TO THE 
  STRONG WINDS FROM THE NORTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
887 
WHUS74 KBRO 272034
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 PM CDT SAT OCT 27 2012

...ROUGH SEAS CONTINUE DESPITE SLACKENING WINDS...

.SOME AREAS OF STRONG WINDS CONTINUE ON OPEN GULF WATERS TODAY
WITH ROUGH SEAS ALSO EXPECTED TO CONTINUE FOR THE NEXT SEVERAL
HOURS. CONDITIONS ON THE LAGUNA MADRE THOUGH HAVE STEADY IMPROVED
THROUGH THE AFTERNOON.

GMZ130-132-135-272145-
/O.CAN.KBRO.SC.Y.0050.000000T0000Z-121027T2300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
334 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE.

SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH EARLY EVENING.

$$

GMZ150-155-170-175-280445-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
334 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH 
  THE EARLY OVERNIGHT HOURS OF TONIGHT. 

* WAVES: SEAS OF 6 TO 10 FEET WILL CONTINUE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
316 
WHUS74 KBRO 280220
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
920 PM CDT SAT OCT 27 2012

...ROUGH SEAS CONTINUE DESPITE SLACKENING WINDS...

.STRONG WINDS HAVE SUBSIDED TO AROUND 15 TO 20 KNOTS ACROSS MOST
OF THE LOWER TEXAS COAST...BUT ROUGH SEAS APPEAR TO BE
CONTINUING. THEREFORE THE ADVISORY WILL CONTINUE UNTIL 1 AM
TONIGHT.

GMZ150-155-170-175-280600-
/O.CON.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
920 PM CDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTHERLY WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH 
  THE EARLY OVERNIGHT HOURS OF TONIGHT. 

* WAVES: SEAS OF 5 TO 7 FEET WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
384 
WHUS74 KBRO 280622 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
122 AM CDT SUN OCT 28 2012

...MARINE CONDITIONS IMPROVING...

.WINDS AND SEAS ARE IMPROVING ALONG THE LOWER TEXAS COAST...AND
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

GMZ150-155-170-175-280730-
/O.EXP.KBRO.SC.Y.0050.000000T0000Z-121028T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
122 AM CDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE GULF OF
MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES
OFFSHORE. 

DIMINISHING WINDS AND SUBSIDING SEAS ARE OCCURRING ALONG THE LOWER
TEXAS COAST AS HIGH PRESSURE SURGES INTO THE REGION. ALTHOUGH THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...SMALL CRAFT WILL
NEED TO EXERCISE CAUTION FROM 20 TO 60 NAUTICAL MILES OFFSHORE DUE
TO ROUGH SEAS.

$$

HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 1:48 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 25, 1:48 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
148 PM CDT THU OCT 25 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...THAT WHOOSH YOU HEAR
TOMORROW MORNING IS THE LAST GASP OF SUMMER GETTING PUSHED SOUTH
BY THE FIRST SIGNIFICANT COLD PUSH OF THE YEAR. THE COLD FRONT IS
CURRENTLY STRETCHED FROM THE DFW METROPLEX SOUTHWEST TO NEAR
SJT...MOVING SW AROUND 25MPH. THE EDGE OF THE FRONT SHOULD BE
REACHING THE BKS-HBV AREAS JUST AROUND SUNRISE TOMORROW...AND
SHOULD BE THROUGH KBRO RIGHT AROUND NOON. EXPECT THE FRONT TO
BRING A CHANCE FOR SHOWERS AS IT PASSES...WITH BETTER CHANCES
ALONG THE RIVER WHERE MORE DAYTIME HEATING WILL PROVIDE INCREASED
LLVL INSTABILITY. DAYTIME HIGHS WILL VARY GREATLY...WITH NORTHERN
AREAS ONLY REACHING THE UPPER 60S TO LOWER 70S BEFORE FALLING
THROUGH THE AFTERNOON. AREAS NEAR THE RIVER WILL SEE LOW TO MID
80S BEFORE THE FRONT...WITH A QUICK INITIAL DROP OFF INTO THE LOWER
70S AFTER PASSAGE. GOOD MOISTURE AND STABLE AIR ABOVE 2500 FT WILL
MEAN CLOUDY SKIES BEHIND THE FRONT. THIS WILL KEEP THE LOW FRIDAY
NIGHT FROM PLUNGING...BUT STILL FALLING INTO THE 50S.

.LONG TERM /SATURDAY THROUGH WEDNESDAY NIGHT/...THOUGH HIGH
PRESSURE WILL BE IN CONTROL OVER CENTRAL TEXAS ON SATURDAY...
IT WILL BEGIN TO WEAKEN AFTER TOPPING OUT FRIDAY NIGHT. MID LEVEL
TROUGHING MOVING EAST OVER THE NORTHERN HIGH PLAINS WILL TEND TO
UNDERCUT THE RETREATING HIGH PRESSURE....THOUGH THE SOUTHERN
PORTION WILL REMAIN THE MAIN FEATURE OVER TEXAS AS MID LEVEL
RIDGING BUILDS IN FROM THE WEST WITH DRY AND STABLE NORTHWEST FLOW
ALOFT. THUS...A COOL WEEKEND WILL BE IN STORE UNDER CLOUDY SKIES.
SIGNIFICANT RAIN CHANCES WILL BE OVER SATURDAY BUT THE COOLER AIR
MASS WILL PROMOTE AN INVERSION LOCKING IN THE CLOUD COVER THROUGH
THE WEEKEND. TEMPS WILL STRUGGLE INTO THE UPPER 60S AND LOWER 70S
ON SATURDAY...WITH THE LOWEST OVERNIGHT TEMPS COMING SATURDAY
NIGHT WITH UPPER 40S POSSIBLE IN THE FALFURRIAS TO HEBBRONVILLE
AREA AND 50S ELSEWHERE. TEMPS IN THE 70S WILL AGAIN BE ON TAP
SUNDAY. THE REMAINDER OF THE FORECAST IS ONE OF SLOW RECOVERY.
RETURN SOUTHEAST FLOW MAY BRING ISOLATED MARINE AND COASTAL
SHOWERS BACK INTO THE PICTURE BY MID WEEK...WITH TEMPS HITTING
AND EXCEEDING NORMAL VALUES BY THEN AS WELL.

&&

.MARINE...
TONIGHT THROUGH FRIDAY NIGHT...MODEST SOUTHEAST WINDS WILL CONTINUE
THROUGH THE NIGHT. A FEW STREAMER SHOWERS CAN BE EXPECTED AGAIN
RUNNING RIGHT ALONG THE COAST UNTIL DAWN. THE COLD FRONT RACES
ACROSS THE COASTAL ZONES TOMORROW LATE MORNING INTO THE EARLY AFTN
WITH AN ABRUPT WIND SHIFT TO THE NORTH. THE SIGNIFICANT COLD POOL
WITH THE FRONT WILL HELP KICK WINDS UP TO 20 TO 25KTS WITH GUSTS
INTO THE LOWER 30S BRIEFLY ALONG THE FRONT. SEAS WILL RESPOND
PUSHING UP TO 8 TO 10 FEET. SMALL CRAFT ADVISORIES ARE BEING
HOISTED NOW STARTING TOMORROW MORNING FOR THE COLD FRONT
PASSAGE...AND WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

SATURDAY THROUGH MONDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS WILL
PREVAIL SATURDAY MORNING WITH STRONG NORTH WINDS OFFSHORE AND WAVE
HEIGHTS AT SEVEN FEET OR MORE. ADVISORIES SHOULD LOWER LATER IN THE
DAY SATURDAY FOR ALL AREAS...HOWEVER...AS WINDS WEAKEN. A NORTHEAST
FETCH WILL CONTINUE THROUGH MONDAY AND WILL SUPPORT MODERATE WAVE
HEIGHTS. WINDS WILL WEAKEN AND SHIFT TO EAST AND THEN SOUTHEAST
MONDAY NIGHT THROUGH TUESDAY...WHEN SEAS WILL DECREASE FROM MODERATE
TO LOW. LINGERING AREAS OF LIGHT RAIN OR SHOWERS WILL PERSIST INTO
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  76  82  62  72 /  30  50  30  10
BROWNSVILLE          75  85  61  72 /  20  50  30  10
HARLINGEN            75  82  58  72 /  30  50  30  10
MCALLEN              75  80  58  72 /  30  50  30  10
RIO GRANDE CITY      75  77  56  74 /  30  50  20  10
SOUTH PADRE ISLAND   80  81  65  71 /  20  50  30  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY FOR
     GMZ130-132-135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

64/54/CAMPBELL
Hazardous weather outlook, Oct 25, 4:21 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
421 AM CDT THU OCT 25 2012

TXZ248>257-260930-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
421 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL BE POSSIBLE AT AREA BEACHES
FRIDAY AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-260930-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
421 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FRIDAY MORNING THROUGH
MONDAY NIGHT DUE TO STRONG NORTH TO NORTHEAST WINDS AND BUILDING
SEAS BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.